MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 07/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent an aquablation procedure for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that post-aquablation treatment, the patient experienced a urinary tract infection which was treated with medication and catheterization.The treating surgeon confirmed that the aquabeam robotic system functioned as intended, and assessed the event to be related to the procedure.No malfunction of the aquabeam robotic system was reported.
 
Additional Manufacturer Narrative
The aquabeam robotic system is a reusable device; therefore, it is currently in the possession of the user facility.The investigation of this event consisted of a review of the device history record (dhr) and labeling.A review of the device history record (dhr) (b)(4)/serial number (b)(6) was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the system met all design and manufacturing specifications when released for distribution.Aquabeam robotic system instructions for use (ifu), ifu0101-00, rev.E, was reviewed and states the following: 4.3.Warnings: procedure.As with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include: infection.The aquabeam robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The treating surgeon confirmed that the aquabeam robotic system functioned as intended and assessed the event to be related to the procedure.The aquabeam robotic system's ifu lists infection as a potential risk of the aquablation procedure.Based on the review of the dhr and labeling, the event is considered not to be device-related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech drive
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech drive
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech drive
san jose, CA 95134
MDR Report Key17952408
Report Number3012977056-2023-00168
Device Sequence Number7669760
Product Code PZP
UDI-Device IdentifierB614AB2000C1
UDI-Public+B614AB2000C1/16D20220330O
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer12/08/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale